On ample and spanned vector bundles with zero ...-genera.
Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 153-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__70_1_155578,
author = {Edoardo Ballico},
title = {On ample and spanned vector bundles with zero ...-genera.},
journal = {Manuscripta mathematica},
pages = {153--156},
year = {1991},
volume = {70},
number = {1},
zbl = {0728.14012},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155578/}
}
Edoardo Ballico. On ample and spanned vector bundles with zero ...-genera.. Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 153-156. http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155578/